MathSciNet Relay Station
MathSciNet bibliographic data
MR1826076 39B22 (26A27 39B62)
Kairies, Hans-Heinrich Takagi's function and its functional equations. Rocznik Nauk.-Dydakt. Prace Mat. No. 15 (1998), 73–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement